A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties

Ján Andres

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1986)

  • Volume: 25, Issue: 1, page 157-164
  • ISSN: 0231-9721

How to cite

top

Andres, Ján. "A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 25.1 (1986): 157-164. <http://eudml.org/doc/23457>.

@article{Andres1986,
author = {Andres, Ján},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {a priori estimates; Krasnosel'skij lemma; topological degree argument},
language = {eng},
number = {1},
pages = {157-164},
publisher = {Palacký University Olomouc},
title = {A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties},
url = {http://eudml.org/doc/23457},
volume = {25},
year = {1986},
}

TY - JOUR
AU - Andres, Ján
TI - A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1986
PB - Palacký University Olomouc
VL - 25
IS - 1
SP - 157
EP - 164
LA - eng
KW - a priori estimates; Krasnosel'skij lemma; topological degree argument
UR - http://eudml.org/doc/23457
ER -

References

top
  1. Andres J., Periodic derivative of solutions to nonlinear differential equations, to appear in Czech. Math. J. Zbl0727.34029MR1065015
  2. Andres J., On the equation x''' + ax'' +bx' + csin x = p(t), to appear in Proceed. Conf. Diff. Eqs. held in Kołobrzeg, 1984. (1984) 
  3. Fučík S., al., Spectral Analysis of Nonlinear Operators, Springer, LNM 346, Berlin - Heidelberg - New York, 1973. (1973) Zbl0268.47056MR0467421
  4. Horák R., Peřina J., Private communication 
  5. Krasnoseĺskii M. A., Translation Operator along Trajectories of Differential Equations, (Russian), Nauka, Moscow, 1966. (1966) MR0203159
  6. Reissig R., Continue of periodic solutions of the Liénard equation, Constr. Meth. Nonl. BVPs Nonl. Oscill., ed. J. Albrecht, L.Collatz and K. Kirchgässner, Birkhäuser, Basel, 126-133. Zbl0416.34045MR0565646
  7. Voráček J., [unknown], Acta UPO 41, 1973, 83-89. (1973) MR0355221

Citations in EuDML Documents

top
  1. Ján Andres, Jarosław Mikołajski, Jindřich Palát, Über die Trichotomie von Lösungen einer nichtlinearen Vektordifferentialgleichung zweiter Ordnung
  2. Ján Andres, Jindřich Palát, Über die Existenz einer begrenzten und periodischen Lösung der nichtlinealisierten Jacobischen Gleichung mit negativ definitivem Träger
  3. Ján Andres, Vladimír Vlček, On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.